# SDR 98ZZZX1238

- Difficulty date: March 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769AT
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, SMOKE WAS NOTED COMING FROM TOP OF CONTROL STAND UNDER AUTOPILOT PANEL.  SMOKE STOPPED WHEN 'ALT' HOLD WAS SHUT OFF.  ACCOMPLISHED SMOKE EVAC PER ADM, OPENED C/B.  REMOVED AND REPLACED AUTOPILOT CONTROL PANEL IAW 22-11-81.
